# SDR 2004UALA01017

- Difficulty date: November 4, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 40,156 hours, 14,833 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED AT STA 1660 TO 1680 LBL 50 TO LBL 55.  TYPICAL FLOOR STRUCTURE CORROSION.  MAJOR REPAIR ACCOMPLISHED. REPLACED FLOOR SUPPORT.
